RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 4, Pages 628–630 (Mi mz690)  

This article is cited in 9 scientific papers (total in 9 papers)

Brief Communications

One-Relator Groups of Exponential Growth Have Uniformly Exponential Growth

R. I. Grigorchuka, P. de la Harpeb

a Steklov Mathematical Institute, Russian Academy of Sciences
b University of Geneva

DOI: https://doi.org/10.4213/mzm690

Full text: PDF file (217 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:4, 575–577

Bibliographic databases:

Document Type: Article
Received: 22.03.2000

Citation: R. I. Grigorchuk, P. de la Harpe, “One-Relator Groups of Exponential Growth Have Uniformly Exponential Growth”, Mat. Zametki, 69:4 (2001), 628–630; Math. Notes, 69:4 (2001), 575–577

Citation in format AMSBIB
\Bibitem{GriDe 01}
\by R.~I.~Grigorchuk, P.~de la Harpe
\paper One-Relator Groups of Exponential Growth Have Uniformly Exponential Growth
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 4
\pages 628--630
\mathnet{http://mi.mathnet.ru/mz690}
\crossref{https://doi.org/10.4213/mzm690}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846003}
\zmath{https://zbmath.org/?q=an:0999.20033}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 4
\pages 575--577
\crossref{https://doi.org/10.1023/A:1010224617663}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169324200028}


Linking options:
  • http://mi.mathnet.ru/eng/mz690
  • https://doi.org/10.4213/mzm690
  • http://mi.mathnet.ru/eng/mz/v69/i4/p628

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. De la Harpe P., “Uniform growth in groups of exponential growth”, Geom. Dedicata, 95:1 (2002), 1–17  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Guirardel V., “Une alternative sur l'entropie des groupes [An alternative about entropy of groups]”, C. R. Math. Acad. Sci. Paris, 334:9 (2002), 743–746  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Osin D.V., “The entropy of solvable groups”, Ergodic Theory Dynam. Systems, 23:3 (2003), 907–918  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Bartholdi L. Grigorchuk R. Nekrashevych V., “From Fractal Groups to Fractal Sets”, Fractals in Graz 2001: Analysis - Dynamics - Geometry - Stochastics, Trends in Mathematics, ed. Grabner P. Woess W., Birkhauser Verlag Ag, 2003, 25–118  mathscinet  zmath  isi
    5. Osin D.V., “Algebraic entropy of elementary amenable groups”, Geom. Dedicata, 107:1 (2004), 133–151  crossref  mathscinet  zmath  isi  scopus  scopus
    6. Osin D.V., “Uniform non-amenability of free Burnside groups”, Arch. Math., 88:5 (2007), 403–412  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    7. Xie Xiangdong, “Growth of relatively hyperbolic groups”, Proc. Amer. Math. Soc., 135:3 (2007), 695–704  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    8. Zuddas F., “Some finiteness results for groups with bounded algebraic entropy”, Geom. Dedicata, 143:1 (2009), 49–62  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    9. Bucher M. Talambutsa A., “Exponential growth rates of free and amalgamated products”, Isr. J. Math., 212:2 (2016), 521–546  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:240
    Full text:63
    References:35
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019